# SDR ASMF201407005

- Difficulty date: June 23, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 38,261 hours, 18,945 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 316565
- Part serial: 18350G
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 38,261 hours, 18,945 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED AN ABNORMAL FUME & ODOR WITH NO EVIDENCE OF SMOKE IN CABIN CREW. PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW MM 05-51-56, DETECTING THE LT PRESS RELIEF VLV WITH HYD LEAK.  THE LT PRESS RELIEF VLV WAS REPLACED IAW AMM 29-09-05, TESTED CORRECT.
